MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 16CM CVC BUNDLE, CHOIC

Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 16CM CVC BUNDLE, CHOIC
Catalog Number ECVC7625B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "patient lost last purple clamp today.Patient found with no clamp on white lumen.".
 
Additional Manufacturer Narrative
The patient lost last purple clamp today and was found with no clamp on the white lumen.Since the complaint device was not available, the investigation was limited; unused kits featuring the same slide clamp component were evaluated by endurance testing, and the returned catheters were connected to a full iv bag, primed with water, and each extension tube was clamped, with no signs of leaking or clamps becoming disengaged observed over 48 hours.Dimensional evaluation of the clamps included with the returned sample was performed and all were confirmed to be within specification; based on the review of the details provided, medline was unable to confirm the complaint issue or that the product failed to meet specifications.Based on the investigation results, a root cause for the reported issue could not be determined.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VANTEX 7FR 3L 16CM CVC BUNDLE, CHOIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50913947
Report Number1417592-2026-51846
Device Sequence Number14952124
Product Code LRO
UDI-Device Identifier00653160368314
UDI-Public00653160368314
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC7625B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown